# SDR USAA2011122200007

- Difficulty date: December 22, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 64,786 hours, 40,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHTS FELL OFF SEATS 21C/22C.  MAINTENANCE SECURED EMERGENCY LIGHTS AT SEAT 21C/22C.  OPS CHECK OK.
